# SDR YENA200620

- Difficulty date: February 28, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 18,254 hours, 6,531 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371112000
- Condition: Scratched
- Location: Y1292/Fr41-47
- Part time: 18,254 hours, 6,531 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C4 CHECK, PASSENGER CABIN SEAT TRACK (6 EA) SCRATCHES AND PROTECTIVE TREATMENT MISSING BETWEEN FRAME 41 TO FRAME 41.  REMOVED AND REPLACED SEAT TRACK AT FRAME 41 TO FRAME 47 Y1292 IAW SRM 53-31-15 AND 51-72-11 PG 1-2.
